# SDR AALA202108090632

- Difficulty date: July 15, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947 Lbl 52-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT STA 947 BETWEEN LBL 52 AND LBL 57, MEASURING L=4.375 IN, W=2.187 IN, D=0.092 IN. REPLACED T-CAP IAW SRM 53-70-51-2R-1.
